| Model Number |
VTICMO12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 12.6mm vticmo12.6 implantable collamer lens of -15.0/1.5/109 (sphere/cylinder/axis) was implanted in the patient's right eye (od) on (b)(6) 2024.The patient experienced low vaulting.Intraoperatively the lens was removed and replaced with a longer length lens and the problem resolved.The cause of the event was reported as unknown.
Additional Manufacturer Narrative
Claim# (b)(4).